# SDR SWAA2012082406928

- Difficulty date: August 19, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N336AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 16,707 hours, 7,252 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
